MathSciNet Relay Station
MathSciNet bibliographic data
MR2898714 60G52 (28A75 60D05)
Kampf, Jürgen; Last, Günter; Molchanov, Ilya On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012), no. 7, 2527–2535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement